Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having pain in my legs, right shoulder and general weakness. Cannot sleep. Cause and remedy?

Hello Dr. Im a 55 year old Black woman . Ive been experiencing pain all over .mostly in legs ,lots of weakness .some days can
barely walk . it was all of a sudden. also pain in right shoulder ,it burns some feeling of numbness ,but pain. is somewhat relieve when laying down.I am not taking anything but Ib was working good but been taking it for long time for previous injuries. Now it just make pain bearable. I havent been sleeping much over the last 5-6 months .I just stared taking sleeping pills ,otc
Asked On : Wed, 1 May 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having could be related to a generalized viral infection or vitamin D 3 deficiency. You need to have a healthy diet with plenty of fluids orally to improve.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor